| Model Number |
INGENIA 3.0T R5 BASED |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
04/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No functional tests were performed as this issue was caused by a use error by bringing a non mr safe bed into the examination room.Based on the provided information there is no indication of a malfunction of the mri system.It is a known issue that no magnetic materials should be brought into the examination room.Based on the information available, the cause of the reported problem was a user error.
Event or Problem Description
Philips received a report about an attraction incident on an ingenia 3.0t in which a hospital employee was injured.As the severity of the injury was not disclosed it was decided to report out of an abundance of caution.